# SDR CALA2013121393648

- Difficulty date: December 8, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N823UA
- Make and model: Airbus A319-131
- Aircraft serial: 952
- Aircraft time: 49,743 hours, 19,990 cycles
- Engine: Iae V2522A5
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: X
- Precautionary procedure: K

## Discrepancy

ENG FAILED 2 MINUTES AFTER START, NO OTHER INDICATIONS.  ENG AUTO SHUTDOWN SEE PL 7436002 FOR REPLACEMENT OF NR 2 ENG LOW - HIGH PRESS FUEL PUMP.  NR 2 ENG OPERATIONS & LEAK CHECKED GOOD.
